Doctor insights on:
Why Does Caffeine Make Me Sleepy
It shouldn't: Caffeine is a stimulant, so it alone should not make a person feel more sleepy. Often, there are other ingredients in a caffeinated drink, and many people eat snacks or meals while drinking caffeinated drinks. Maybe the other foods and ingredients are the cause of one's drowsiness. Occasionally, people have unusual reactions to drugs & compounds. Some experimentation can help figure things out. ...Read moreSee 1 more doctor answer
Taking the caffeien: will actually make it harder for you to fall asleep. Avoid it for several hours prior to retiring at night. ...Read more
For the past 3 days I feel sleepy all the time although I sleep from 6 to 8 hours per night and ways yawning even when I drink loads of caffeine?
Light and Oxygen: If you feel you have more daytime sleepiness than you should given your work and sleep schedule see your doctor - sleep apnea and restless leg syndrome can disrupt sleep without you knowing it. General tips - try to keep to a regular schedule of light and dark (without that your circadian rhythms will be messed up and you'll have trouble waking up. Also regular exercise, but not too late. ...Read more
I'm trying to avoid caffeine due to my anxiety but I'm falling asleep at work without coffee! Is it possible to be sleepy and anxious at same time?
Does consuming caffeine for a period of time cause our body to become warm? Today my feet were very hot while walking and I felt sleepy during daytime
Caffeine: Consuming caffeinated beverages can have several potential outcomes. It really depends on how it affects you personally. A good piece of advice is not to drink caffeine and access. Others, due to unwanted side effects, should just avoid caffeine altogether. However, your symptoms sound a little bit strange and I recommend a thorough evaluation with physician when it is convenient for you. I wish you the best ...Read more
I took an allergy pill and got sleepy. I drank caffeine to wake up and i just used chew tabacco. My heart had a pinching feeling and i'm shaking bad!?
Substance&med abuse : You shouldn't do what you just did. All of what you just took cause your heart to beat fast or even arrhythmia or irregular heart beats. If you see any signs of dizziness, light headedness, you should seek medical attention by going to the er immediately. Those are signs that your brain does not get perfused sufficiently due to arrhythmia. ...Read more
I want to stop taking MPH drugs for my ADD because of side effects. Ideas how to deal with extreme drowsiness? Caffeine doesn't have any effect on me.
ADD: See your doctor for other medication choices for your ADD. You should never stop medications abruptly without seeing your doctor first. ...Read more
Hmmm...: What do you mean by anxiety? In my way of thinking, caffeine (espcially in normal amounts) as a drug does not have the pharmacological property of causing ANXIETY. However, EXCESS caffeine usage in an individual can, by a different number of ways (i.e. too much as in Energy drinks, withdrawal as in cutting back or sudden cold turkey) cause jitteriness, nervoussness, shakiness, etc. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Why does caffeine make me sleepy instead of awake?
- Why does caffeine make me short of breath?
- Why does caffeine make me shake?
- Ask a doctor a question free online
- Will cyclobenzaprine make me sleepy
- Strattera makes me sleepy
- Lortab makes me sleepy
- Claritin makes me sleepy
- Talk to a pharmacologist online for free